We consider a quasilinear parabolic Cauchy problem with spatial anisotropy of orthotropic type and study the spatial localization of solutions. Assuming that the initial datum is localized with respect to a coordinate having slow diffusion rate, we bound the corresponding directional velocity of the support along the flow. The expansion rate is shown to be optimal for large times.

Anisotropic Sobolev embeddings and the speed of propagation for parabolic equations / Fatma Gamze Düzgün, Sunra Mosconi, Vincenzo Vespri. - In: JOURNAL OF EVOLUTION EQUATIONS. - ISSN 1424-3199. - STAMPA. - 19:(2019), pp. 845-882. [10.1007/s00028-019-00493-w]

Anisotropic Sobolev embeddings and the speed of propagation for parabolic equations

Fatma Gamze Düzgün;Vincenzo Vespri
2019

Abstract

We consider a quasilinear parabolic Cauchy problem with spatial anisotropy of orthotropic type and study the spatial localization of solutions. Assuming that the initial datum is localized with respect to a coordinate having slow diffusion rate, we bound the corresponding directional velocity of the support along the flow. The expansion rate is shown to be optimal for large times.
2019
19
845
882
Fatma Gamze Düzgün, Sunra Mosconi, Vincenzo Vespri
File in questo prodotto:
File Dimensione Formato  
Düzgün2019_Article_AnisotropicSobolevEmbeddingsAn.pdf

Accesso chiuso

Descrizione: Postprint
Tipologia: Pdf editoriale (Version of record)
Licenza: Tutti i diritti riservati
Dimensione 522.82 kB
Formato Adobe PDF
522.82 kB Adobe PDF   Richiedi una copia

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificatore per citare o creare un link a questa risorsa: https://hdl.handle.net/2158/1170357
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 15
  • ???jsp.display-item.citation.isi??? 13
social impact